Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016, Article ID 9639875, 8 pages
http://dx.doi.org/10.1155/2016/9639875
Research Article

On Cluster -Algebras

Department of Mathematics and Computer Science, St. John’s University, 8000 Utopia Parkway, Queens, New York, NY 11439, USA

Received 4 February 2016; Accepted 18 May 2016

Academic Editor: Gelu Popescu

Copyright © 2016 Igor V. Nikolaev. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Igor V. Nikolaev, “On Cluster -Algebras,” Journal of Function Spaces, vol. 2016, Article ID 9639875, 8 pages, 2016. https://doi.org/10.1155/2016/9639875.